Publication Type : Journal Article
Publisher : Optimization Letters
Source : Optimization Letters, 7 (2013), 1883-1892
Url : https://link.springer.com/article/10.1007/s11590-012-0529-x
Campus : Coimbatore
Year : 2013
Abstract : The purpose of this article is to provide the existence of a unique best proximity point for non-self-mappings by using altering distance function in the setting of partially ordered set which is endowed with a metric. Further, our result provides an extension of a result due to Harjani and Sadarangani to the case of non-self-mappings.
Cite this Research Publication : V. Pragadeeswarar, M. Marudai, Best proximity points: approximation and optimization in partially ordered metric spaces, Optimization Letters, 7 (2013), 1883-1892